# SDR QXEA200501034

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 9,462 hours, 10,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450301
- Part serial: 0131
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 2,823 hours, 3,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, GEAR PARTIALLY CYCLED THREE TIMES OVER A FIVE MINUTE PERIOD.  PASSENGER REPORTED SEEING GEAR DOORS COME OPEN DURING CLIMB-OUT.  RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ALL PASSENGERS WERE OK.  NO CFR.  INSPECTED PSEU, FOUND RT MLG DOOR RCLG GAP TOO LARGE.  FOUND RGD RCL GAP TO FLUCTUATE WILDLY.  INSTALLED NEW SENSOR.  PERFORMED EXTENSION AND RETRACTION OPERATION IAW DHC-8-402 MM 32-31-00-710-801. OPS CHECK GOOD. NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
